MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 - (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a z9002 intraocular lens (iol), which was implanted into the patient left eye, was explanted and exchanged for another iol of the same model but different diopter due to a refractive error and blurry vision.There was no additional intervention required and the patient was doing well post-operatively.No additional information was received.
 
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 09/27/2019.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.The reported lens returned cut in two parts.Both lens haptics were observed distorted, and one haptic was observed detached.The condition observed and the way in which the cut is formed is consistent with a lens that has been cut due to iol removal process.Due to the condition of the lens returned the reported issue could not be verified.There is no evidence to suggest that the complaint sample has been affected by the manufacturing process.No product deficiency was identified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints have been received for this production order number.As a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9122648
Report Number2648035-2019-01047
Device Sequence Number2819423
Product Code HQL
UDI-Device Identifier05050474530713
UDI-Public(01)05050474530713(17)240118
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberZ9002
Device Catalogue NumberZ900200210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer10/07/2019
10/25/2020
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/30/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005